What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 26, 1:00 PM EST, 2 hours earlier.
Area forecast discussion, Jun 26, 1:00 PM EST, 2 hours before
Area Forecast Discussion
National Weather Service Boston/Norton MA
200 PM EDT Mon Jun 26 2023
.SYNOPSIS...
Low pressure to our west will continue the moist, muggy, and
unsettled pattern through the upcoming week. Daily shots for
scattered showers and storms continue through at least Thursday.
Not out of the question there are a few strong/severe storms on
Tuesday. Uncertain for Friday, but the unsettled pattern
returns for the holiday weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1:30 PM Update...
Scattered to widely scattered downpours and thunderstorms have
initiated north and west of the I-495 corridor. While the
seabreeze should keep most storms along the coast at bay, we
have seen some shower development in the Boston metro area.
Storms today are much more progressive than yesterday, but are
capable of dropping substantial amounts of rain; with ORH
reporting 0.25" of QPF in just 10 minutes. WPC issued an MCD for
western portions of our area outlining the potential for
flooding should any of these storms begin to train.
Storms at this hour have all remained sub severe, though a few
have developed impressive 60dbz cores. Given how warm the
atmosphere is currently, at best be may see some tiny hail out
of the strongest storms, with much of the hail melting before it
reaches the surface.
We will face a lull in the action this afternoon and evening as
showers and storms push northward into NH. Any potential for a
second round of convection will be well after 00Z.
345 AM Update:
Muggy conditions continue early this morning with a continued
southerly feed of tropical moisture. This is contributing to
areas of stratus across much of Southern New England and locally
dense fog. Fog was the most dense along the RI/MA South Coast,
where a Dense Fog Advisory is in effect until 10 AM. Otherwise,
the large- scale pattern is governed by a potent closed low over
the Gt Lakes, with broad cyclonic flow ahead of it across the
mid-Atlantic and Southern New England. Embedded in that SWly
cyclonic flow is one shortwave disturbance seen in morning water
vapor imagery rotating NE over the waters SE of Long Island.
This was already generating several showers and embedded storms
over the waters in a moderately unstable air mass driven by the
high moisture content. Current temps ranged from the mid 60s to
near 70 degrees.
I'll first state a caveat that there are multiple uncertainties to
today and tonight's forecast, especially pertaining to timing
shower/storm chances and the extent of cloud cover. Though there
will be dry periods in between, in such a humid air mass like
this one, it won't take much of an initiating mechanism to spawn
showers or thunderstorms. We see this bearing out in the higher
resolution CAMs, with significant/frustrating run-to-run
variation both in timing and geographic placement of showers and
storms that renders a lower than average confidence forecast.
Our current thinking is below, but I'll admit it won't take much
of something unresolved for the forecast to go south in a
hurry.
Passage of the shortwave disturbance over our southern waters should
spark pop-up showers through the mid morning hrs, mainly south of
the Mass Pike and particularly over the waters. As this occurs,
ongoing stratus should scatter out soonest across interior sections
of SNE, and towards late morning to noontime for eastern MA and most
of RI. It is possible that fog and stratus may linger around or at
least be nearby for most of the day for the South Coast, Cape and
Islands. I think today pans out overall cloudier than yesterday,
though there should be some sunny breaks in between away from SE New
England. Temps are coolest near the southern coast given the
stubborn stratus layer in the lower to mid 70s. Further north, we
should see temperatures reach the upper 70s to mid 80s.
There will be chances for thunderstorms again today, and like
yesterday the coverage of them and how strong they might be will
tend to be greater the further west one goes. Heating and a
SE upslope component to the flow should spark showers and
thunderstorms around late morning/noontime to at least sundown.
Moderate instability (CAPEs on the order of 1000-1500 J/kg) and
poor shear profiles would favor pulse-type storms. Flow is a
little stronger than yesterday but not by much, but the risk for
locally heavy downpours will exist. There could be a risk for
localized strong wind gusts from strong downdrafts but organized
severe weather this afternoon seems unlikely. There is a lesser
risk for thunderstorms in eastern MA and RI late in the day as
it looks capped most of the day, with the greater risk in the
Hartford- Springfield I-91 corridor, the Berkshires and into
central MA. SPC has placed our area in a Marginal Risk for
severe weather, and while we uncommonly see storms during the
overnight hrs, there is evidence to believe a second (and
perhaps better?) chance for strong storms exists after sundown.
More on that below.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
300 AM Update:
Tonight:
Likely to see coastal fog/stratus expand northward again tonight,
with a continued muggy air mass in place. Locally dense fog could
again be possible with better chances near the South Coast.
As alluded to above, it's not yet set in stone but there may be a
second round of thunderstorms and a few of them may be strong for
the evening and overnight hrs. The upper low over the Gt Lakes
inches eastward and increases our wind fields between 700-500 mb.
While shear magnitudes are still on the low side, there is some
favorable speed shear for tonight. While instability is elevated,
it's still pretty decent at around 1000-1500 J/kg. Hard to place
much faith in the CAMs but there is some reasonable agreement in
several of them that we'll need to watch storms that develop in the
higher severe risk category area in the mid-Atlantic region
later today to move ENE late tonight and overnight. What
strength storms may have and if they'll make to the coast is
still an open question, but some of the CAMs move and/or hold
storms eastward all the way to the coast between 05-11z. I
showed a relative min in PoP early tonight at Chance levels,
then increase them to lower tier Likely levels given the
reasonable agreement in the CAMs and through coordination with
neighboring offices. Lows in the mid to upper 60s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights
* Daily shots for scattered showers/t-storms through at least Thu.
No washouts anticipated at this point.
* Strong to severe storms possible on Tue.
* Confidence in the forecast lowers on Fri, but may see this pattern
return for the weekend.
* Still monitoring the track of the remnants of Cindy as it could
bring higher swells to our region late in the week and perhaps
into the holiday weekend.
Tuesday...
A cutoff/trough will be situated over the eastern Great Lakes early
on Tue, while a shortwave will be situated over southern New
England. The trough lifts a bit further northeast on Tue over the
eastern Great Lakes. The initial shortwave lifts into northern New
England, but we may see another subtle wave lift in from the Mid
Atlantic. At the surface we will have a quasi-stationary front
overhead or nearby just to the north.
Confidence at bit lower than would like inside of 48 hrs. This
periods forecast will hinge on how quickly an MCs and its
associated cloud cover moves through. At this point given
synoptic/mesoscale guidance am thinking it may still be in the
process of pushing through early on Tue. The result will be that it
may take until the afternoon for the mid/high clouds to exit. Will
still have a roughly 20-40+ kt southerly LLJ that slightly veers as
the day progresses. Will see roughly 1-2 dm height falls through the
day. Anticipating that deep layer shear will be in the 20-40 kt
range. Given the frontal boundary nearby, frontal forcing and
remnant MCS have kept likely to definite precip chances through this
period. Not anticipating it to be a washout, but there could be
activity around given the forcing/environment. More of those details
to follow.
The main question for Tue will be how much destabilization can occur
in wake of the MCs. If it moves through as current CAMs suggest or
slower than this would lower our severe threat, but if it moves
through a bit quicker and we clear out then there could be more
strong/severe storms. At this point am leaning more toward a lower
coverage severe risk that is more confined to the south
coast/western areas. Both CAMs and synoptic ensembles indicate
roughly a 30-70 percent chance of SFC CAPEs AOA 500 J/kg and around
10-20 percent chances for AOA 1000 J/kg. The highest chances are
across western portions of the CWA. Will still have more than enough
low level moisture with dew points in the mid 60s to low 70s. Mid
level lapse rates increase to around 5-6 degrees Celsius per km. The
low level lapse rates are all over the place and dependent on the
guidance of choice. The GFS/ARW, which features the most clearing
shows 6-8 degrees Celsius CWA wide, which results in a higher severe
risk. The ECMWF/GEM are around 4-5 degrees Celsius and the NAM/FV3 a
compromise between the two. Leaning toward the compromise for now,
which has values in the 5-7 degree range. Given there is some
veering in the lower levels there is a bit of a cap to work through
per NAM forecast soundings. At this point am thinking wind as the
main threat, but there are a few hundred J/kg of CAPE within the
hail growth region, so hail also cannot be ruled out. Locally heavy
downpours remain a threat given our airmass. Will see PWATs around
1.5-1.8 inches with warm cloud depths between 3-4 km.
Given the uncertainty with the amount of cloudiness have gone with
the 50th percentile for temps on Tue. Highs generally in the 70s.
Will need to be significantly increased if more clearing is
anticipated in future updates.
Tuesday Night through Thursday...
The trough over the eastern Great Lakes late on Tue will continue
lifting northeastward through this timeframe. Should see the trough
over western New England by late Wednesday and perhaps
overhead/cutoff by late Thu. A broad surface low will be
overhead or over northern New England during this period.
Still unsettled through this period, but again a washout is not
anticipated. Will continue to have widespread scattered
showers/storms, especially during the day. Have generally stuck with
the NBM as any Tue convection will influence shower/storm risk over
our area. Appearing like the deeper layer shear diminishing more to
a 20-30 kt range and 500 J/kg of SFC CAPE of roughly 30-50 percent.
The better forcing is offshore of our region with the 20-40+ kt LLJ,
but will have the cool upper trough moving into our west on Wed on
overhead Thu. Expecting 500 hPa temps around -10 to -15 degrees
Celsius. Should be a bit more widespread on Wed given the trough is
just to our west vs overhead on Thu. Low and mid level lapse rates
are a bit more muted compared to Tue. Not completely out of the
question there could be a strong storm or two. Definitely a bit
higher of a hail risk given the cold pool moving in a loft. Column
beginning to dry with PWATS around 1.25-1.75 inches. Warm cloud
layer depths still 3-4 km, so rain processes still may be quite
efficient.
High temperatures on Wed/Thu similar with readings in the 70s.
Friday through Sunday...
Confidence lowers significantly in the forecast through this period.
Could have ridging in place for Fri/Sat bringing drier weather, but
there is uncertainty on if the trough is still overhead or begins
lifting to the northeast. Will have a return to cyclonic flow as yet
another cutoff/trough moves into the Great Lakes region. Have stuck
with the NBM, which keeps chances of precipitation heading into the
weekend. Still not appearing like there will be any washouts.
As has previously been mentioned will need to keep an eye on the
remnants of Cindy for late in the week and heading into the holiday
weekend. This may bring a risk of higher swell/rip currents. Stay
tuned.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Rest of Today and Tonight... low/moderate confidence on
rain/thunderstorm potential
Broken to scattered borderline MVFR/VFR cigs across the interior
this afternoon, IFR to LIFR across the Cape and Islands.
Widespread downpours and embedded thunder through 22Z. Second
round of showers and thunderstorms likely between 06-12Z
tonight. Cigs will fall to IFR across most of the region, LIFR
and dense fog possible again across coastal terminals given
persistent moist air advection from the southeast. Winds
generally 10 kt or less.
Tomorrow... moderate confidence on storm chances and timing
Showers and thunderstorms from the overnight convective system
come to an end near 12-14Z. Low stratus and fog slowly burns off
with LIFR and IFR improving to mainly MVFR after 16Z. Shower
and thunderstorm chances highly dependent on the potential for
overnight (tonight) convection, such that if strong storms
develop tonight, few thunderstorms may develop tomorrow. The
converse is true such that if we are robbed of convection
overnight, thunderstorms may be more widespread tomorrow. Current
models indicate that thunderstorm chances tomorrow are less
than previous updates, but did indicate there are still
thunderstorm chances at KBOS tomorrow afternoon with a PROB30
group. Winds remain from the S/SE, mainly 5-15kt, though a few
gusts to 20kt+ possible across SE MA and the Cape.
Tuesday Night... Moderate Confidence on potential for storms
Yet another chance for overnight rain showers/embedded
thunderstorms, with the highest probability of precipitation
across eastern terminals after ~02Z. VFR/MVFR becoming LIFR/IFR
though localized MVFR possible, especially in the CT River
Valley. Dense fog and reduced vsby again possible given
persistent pattern.
BOS Terminal...Moderate Confidence... Borderline VFR/MVFR cigs
through this evening. Isolated risk for a shower.
Shower/Thunderstorm chances increase after 06Z tonight as
IFR to possible LIFR conditions develop. Shower/Thunderstorm
chances for Tuesday highly dependent on overnight convection,
with significant uncertainty regarding coverage and chance for
convection. Persistent S/SE flow, mainly less than 10 kt but
gusts to 20 possible late Tuesday.
BDL Terminal...Mainly VFR the rest of today, though pockets of
MVFR and IFR possible especially in showers and thunderstorms.
Lull in precipitation chances tonight between ~22-06Z before
another convective system moves west to east in our area.
Chances for thunderstorms after 12-14Z tomorrow highly dependent
on overnight convection, with low confidence on both the
coverage and chance for thunderstorms tomorrow.
Outlook /Tuesday Night through Friday/...
Wednesday: Mainly VFR, with local MVFR possible. Breezy. SHRA
likely, slight chance TSRA.
Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA, isolated TSRA.
Thursday: Mainly VFR, with local MVFR possible. Chance SHRA,
slight chance TSRA.
Thursday Night through Friday: Mainly VFR, with local MVFR
possible. Chance SHRA, isolated TSRA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
315 AM update...
Through Tuesday: High confidence.
Light south to southwest winds mainly 10 to 15 kt with a few
gusts in the 20 kt range. Seas remain around 2-4 ft today, but
increase to 4-6 ft tonight and Tuesday on the southern outer
waters. A small craft advisory is in effect for the southern
outer waters and may need to be expanded into the nearshore
areas for later in the day on Tuesday.
The main concerns for mariners are more from thunderstorms and
dense marine fog each night. Visibility may be reduced to below
1 mile at times.
Outlook /Tuesday Night through Friday/...
Tuesday: Winds less than 25 kt. Seas up to 5 ft. Rain showers
likely, slight chance of thunderstorms, patchy fog.
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Rain showers, chance of
thunderstorms.
Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Areas of rough seas. Rain showers likely, isolated
thunderstorms.
Wednesday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers, isolated thunderstorms.
Thursday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.
Thursday Night through Friday: Winds less than 25 kt. Seas up
to 5 ft. Slight chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 6 PM this evening to 8 PM EDT
Tuesday for ANZ255-256.
&&
SYNOPSIS...Loconto/BL
NEAR TERM...Loconto/BL/KS
SHORT TERM...Loconto
LONG TERM...BL
AVIATION...Loconto/BL/KS
MARINE...Loconto/BLHazardous weather outlook, Jun 26, 3:11 AM EST, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
411 AM EDT Mon Jun 26 2023
CTZ002>004-MAZ002>019-026-RIZ001>005-270815-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-
411 AM EDT Mon Jun 26 2023
This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts and northern
Rhode Island.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ020>024-RIZ006>008-270815-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
411 AM EDT Mon Jun 26 2023
...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...
This Hazardous Weather Outlook is for southeastern Massachusetts
and southern Rhode Island.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Dense Fog Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-270815-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
411 AM EDT Mon Jun 26 2023
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/NWSBoston
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Jun 26, 1:31 PM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
231 PM EDT Mon Jun 26 2023
MAZ002>004-261900-
Western Franklin MA-Northern Worcester MA-Eastern Franklin MA-
231 PM EDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of northwestern
Worcester and northeastern Franklin Counties through 300 PM EDT...
At 231 PM EDT, Doppler radar was tracking a strong thunderstorm over
Montague, or 7 miles southeast of Greenfield, moving north at 25 mph.
HAZARD...Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas.
Locations impacted include...
Greenfield, Orange, Deerfield, Montague, Sunderland, Northfield,
Bernardston, Leverett, Erving, Shutesbury, Colrain, Gill, Whately,
Wendell, Warwick and Leyden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
&&
LAT...LON 4272 7230 4272 7227 4242 7241 4245 7265
4273 7263
TIME...MOT...LOC 1831Z 190DEG 20KT 4253 7251
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
BelkSpecial weather statement, Jun 26, 2:05 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
305 PM EDT Mon Jun 26 2023
MAZ003-004-261930-
Northern Worcester MA-Eastern Franklin MA-
305 PM EDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of northwestern
Worcester and eastern Franklin Counties through 330 PM EDT...
At 304 PM EDT, Doppler radar was tracking a strong thunderstorm over
Royalston, or 7 miles northeast of Orange, moving north at 25 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Little to no impact from hail is expected.
Locations impacted include...
Orange, Athol, Winchendon, Templeton, Phillipston and Royalston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
&&
LAT...LON 4272 7225 4271 7201 4258 7211 4259 7226
4271 7227
TIME...MOT...LOC 1904Z 193DEG 20KT 4267 7218
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
BelkSpecial weather statement, Jun 26, 2:50 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
350 PM EDT Mon Jun 26 2023
MAZ005-006-262015-
Central Middlesex County MA-Western Essex MA-
350 PM EDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of northwestern Essex
and northeastern Middlesex Counties through 415 PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over
Methuen, moving northeast at 10 mph.
HAZARD...Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas.
Locations impacted include...
Lawrence, Haverhill, Methuen, Andover, Dracut and North Andover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4280 7102 4265 7120 4270 7129 4271 7128
4274 7124 4274 7118 4279 7118 4281 7116
4282 7113 4281 7107 4282 7106
TIME...MOT...LOC 1950Z 215DEG 9KT 4272 7122
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
BelkSpecial weather statement, Jun 26, 2:54 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
354 PM EDT Mon Jun 26 2023
MAZ005>007-262045-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
354 PM EDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of western Essex and
northeastern Middlesex Counties through 445 PM EDT...
At 354 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middleton, or near North Andover, moving northeast at 15 mph.
HAZARD...Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas.
Locations impacted include...
Haverhill, Peabody, Andover, North Andover, Danvers, Wakefield,
Reading, Wilmington, North Reading, Ipswich, Lynnfield, Middleton,
Georgetown, Boxford, Hamilton, Newbury, Groveland, Topsfield, Rowley
and Wenham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
&&
LAT...LON 4269 7082 4253 7104 4252 7106 4258 7118
4281 7106
TIME...MOT...LOC 1954Z 206DEG 14KT 4261 7106
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Belk